Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 10, 1985

Commentationes in honorem
Olli Lehto
LX annos nato


Olli Lehto (Foreword by Fred Gehring and Ilppo Louhivaara), pp. II-III

Publications of Olli Lehto, pp. V-XI

Doctoral dissertations supervised by Olli Lehto, p. XII

Agard, Stephen: Remarks on the boundary mapping for a Fuchsian group, pp. 1-13

Ahlfors, Lars V.: On the fixed points of Möbius transformations in Rn, pp. 15-27

Anderson, Glen D.: Derivatives of the conformal capacity of extremal rings, pp. 29-46

Andreian Cazacu, Cabiria: Ramification of Klein coverings, pp. 47-56

Aubert, Karl Egil: Arithmetic on open Riemann surfaces, pp. 57-65

Bauer, Heinz: Heat balls and Fulks measures, pp. 67-82

Bers, Lipman: On a theorem of Abikoff, pp. 83-87

Bojarski, B.: Remarks on the stability of reverse Hölder inequalities and quasiconformal mappings, pp. 89-94

Borel, A.: The L2-cohomology of negatively curved Riemannian symmetric spaces, pp. 95-105

Cameron, R. H., and D. A. Storvick: Sequential Fourier-Feynman transforms, pp. 107-111

Carleson, Lennart: On the support of harmonic measure for sets of Cantor type, pp. 113-123

Constantinescu, C.: Spaces of measures on completely regular spaces, pp. 125-137

Duren, Peter, and Glenn Schober: Nonvanishing univalent functions III, pp. 139-147

Earle, Clifford J., and Robert S. Fowler: A new characterization of infinite dimensional Teichmüller spaces, pp. 149-153

Erkama, Timo: Möbius automorphisms of plane domains, pp. 155-162

Ferrand, Jacqueline: Concircular transformations of Riemannian manifolds, pp. 163-171

Fuchs, W. H. J., and G. D. Song: On a conjecture by M. Ozawa concerning factorization of entire functions, pp. 173-185

Fuglede, Bent: Complements to Havin's theorem on L2-approximation by analytic functions, pp. 187-201

Gehring, F. W., and O. Martio: Lipschitz classes and quasiconformla mappings, pp. 203-219

Gonchar, A. A.: On analytic continuation from the "edge of the wedge", pp. 221-225

Hayman, W. K.: Local value distribution of functions bounded in a half-plane, pp. 227-234

Appendix by Lennart Carleson: Interpolation with multiplicities, pp. 235-237

Heins, Maurice: Extreme normalized analytic functions with positive real part, pp. 239-245

Hinkkanen, A.: On the modulus of continuity of analytic functions, pp. 247-253

Hörmander, Lars: On the Nash-Moser implicit function theorem, pp. 255-259

Huber, Alfred: Konforme Verheftung und Dirichletsches Prinzip, pp. 261-265

Iwaniec, T., and C. A. Nolder: Hardy-Littlewood inequality for quasiregular mappings in certain domains in Rn, pp. 267-282

Kortram, Ronald, and Olli Tammi: On certain estimations for the fifth and sixth coefficient of bounded real univalent functions, pp. 283-288

Kra, Irwin: Bases for cusp forms for quasi-Fuchsian groups, pp. 289-298

Kruskal', S. L.: Invariant metrics on Teichmüller spaces and quasiconformal extendability of analytic functions, pp. 299-303

Krzyz, Jan G.: Conjugate holomorphic eigenfunctions and extremal quasiconformal reflection, pp. 305-311

Kühnau, Reiner: Entwicklung gewisser dielektrischer in Orthonormalreihen, pp. 313-329

Kuusalo, T.: Quasiconformal mappings without boundary extensions, pp. 331-338

Laine, Ilpo: Introduction to a quasi-linear potential theory, pp. 339-348

Lehtinen, Matti: Estimates of the inner radius of univalency of domains bounded by conic sections, pp. 349-353

Lions, Jacques-Louis: Un problème asymptotique en contrôle ponctuel, pp. 355-363

Marden, Albert, and Kurt Strebel: Asymptotic convergence of trajectories of quadratic differentials, pp. 365-376

Martens, Henrik H.: On a theorem of O. Haupt characterizing periods of Abelian differentials, pp. 377-380

Maskit, Bernard: Comparison of hyperbolic and extremal lengths, pp. 381-386

Mattila, Pertti: A class of sets with positive length and zero analytic capacity, pp. 387-395

Moser, Jürgen: Analytic surfaces in C2 and their local hull of holomorphy, pp. 397-410

Näätänen, Marjatta: On the stability of identification patterns for Dirichlet regions, pp. 411-417

Nakai, Mitsuru, and Leo Sario: Harmonic and relative harmonic dimensions, pp. 419-432

Näkki, Raimo, and Bruce Palka: Hyperbolic geometry and Hölder continuity of conformal mappings, pp. 433-444

Ohtsuka, Makoto: On parabolicity of a Riemann surface, pp. 445-446

Pfluger, Albert: The Fekete-Szegö inequality by a variational method, pp. 447-454

Pommerenke, Ch.: On gap series and the Lehto-Virtanen maximum principle, pp. 455-460

Rankin, R. A.: A family of newforms, pp. 461-467

Reich, Edgar: On the variational principle of Gerstenhaber and Rauch, pp. 469-475

Reimann, H. M.: Invariant extension of quasiconformal deformations, pp. 477-492

Rickman, Seppo: Sets with large local index of quasiregular mappings in dimension three, pp. 493-498

Royden, H. L.: A criterion for the normality of a family of meromorphic functions, pp. 499-500

Salomaa, Arto: On meta-normal forms for algebraic power series in noncommuting variables, pp. 501-510

Sarvas, Jukka: Boundary of a homogeneous Jordan domain, pp. 511-514

Seppälä, Mika, and Tuomas Sorvali: On geometric parametrization of Teichmüller spaces, pp. 515-526

Srebro, Uri: Conformal reflections and meromorphic slit mappings, pp. 527-530

Toppila, Sakari: On the spherical derivative of smoothly growing meromorphic functions with a Nevanlinna deficient value, pp. 531-543

Tukia, Pekka: Automorphic quasimeromorphic mappings for torsionless hyperbolic groups, pp. 545-560

Tukia, P., and J. Väisälä: A remark on 1-quasiconformal maps, pp. 561-562

Winkler, Jörg: On the existence of meromorphic functions with prescribed zeros, ones and poles, pp. 563-572